# SDR DALA2016041903122

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 60,044 hours, 24,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS ON L2 DOOR FALL OFF.  FOUND LENS 2 EA RETAINING LEAF SPRINGS BENT. REPOSITIONED SPRINGS.  INSTALLED LENS IAW AMM 33-51-10.  CKS GOOD. MCC ADVISED. OK FOR SERVICE.
